# SDR YENA2021021900110

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frames 74-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EC E21-098-01 FUSELAGE/CENTER FUSELAGE III - DOUBLER BETWEEN FRAMES 74- 75 AND STRINGERS 29L- 29R /CORROSION /PERMANENT REPAIR
